# SDR SWAA2023011989238

- Difficulty date: January 7, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 867 Lbl15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUPPORT BRACKET CRACKED, BS 867, LBL 15, WL 154.   LOCATED AND DRILLED A NEW SUPPORT BRACKET IAW SRM 51-40-05-0G-0, DWG 149A8102, REV-, & DWG 149A8104, REV B.   INSTALLED THE NEW SUPPORT BRACKET IAW SRM 51-40-02-0G-0, DWG 149A8102, REV-, & DWG 149A8104, REV B.
